| Catalog Number |
255589000 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
11/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that another operative has been injured by a poorly packaged item received from depuy (b)(4).A very sharp drill bit was packaged in a polyethylene bag with no protection on the sharp end.The drill bit has pierced the bag and the operative had cut himself when picking out the item for an order.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Reported in error.The issue was captured at a jnj distribution center prior to it being sold and as such should not be classified as a complaint.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.